# SDR USAA2013072200034

- Difficulty date: June 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Nr 2 Slat
- Component: Slat, Airbus
- Component part number: D57460203204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR AREA ON LT WING NR 2 SLAT NOSE SKIN AT TRACK NR 6 CLOSING PLATE AREA. REPAIRED LT WING NR 2 SLAT NOSE SKIN AT TRACK 6 CLOSING PLATE AREA IAW EA 504170A.
